# SDR CA071003023

- Difficulty date: August 12, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 30B285501
- Condition: Fractured
- Location: Compressor
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE EMITTED A LOUD NOISE AND WAS SHUTDOWN IN FLIGHT. SUBSEQUENT INSPECTION REVEALED TWO FRACTURED FAN BLADES.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071003023)
